Alert archive / West Virginia / Flash Flood Warnings in 2025
Flash Flood Warning 3, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Feb 6, 2025, 3:53 AM EST for Clay County, Kanawha County, Nicholas County, West Virginia. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 6, 2025, 3:53 AM EST (08:53 UTC)
- Expired
- Feb 6, 2025, 10:00 AM EST
- In force
- 6 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, WV, Kanawha County, WV, Nicholas County, WV
The radar
The Charleston,WV radar (KRLX), 73 km from the middle of the area, began a volume at 08:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 6, 4:02 AM EST | FLASH FLOOD | 10 N Gauley Bridge, WV | Flooded roadways in the Independence area. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 8.9 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1219 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 340 m²/s²
- 0-3 km storm-relative helicity
- 339 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
748
WGUS51 KRLX 060853
FFWRLX
WVC015-039-067-061200-
/O.NEW.KRLX.FF.W.0003.250206T0853Z-250206T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
353 AM EST Thu Feb 6 2025
The National Weather Service in Charleston has issued a
* Flash Flood Warning for...
Eastern Kanawha County in central West Virginia...
Southern Clay County in north central West Virginia...
Central Nicholas County in southeastern West Virginia...
* Until 700 AM EST.
* At 353 AM EST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 1.5 inches of
rain have fallen. Additional rainfall amounts of 0.5 to 1 inch are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Summersville, Clay, Glen, Craigsville, Muddlety, Widen, Bickmore,
Indore and Calvin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3849 8082 3850 8068 3849 8067 3841 8066
3828 8064 3829 8124 3829 8125 3844 8129
FLASH FLOOD...RADAR INDICATED
$$
TRM1 follow-up statement
391
WGUS51 KRLX 061123
FFWRLX
WVC015-039-067-061500-
/O.EXT.KRLX.FF.W.0003.000000T0000Z-250206T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
623 AM EST Thu Feb 6 2025
The National Weather Service in Charleston has extended the
* Flash Flood Warning for...
Eastern Kanawha County in central West Virginia...
Southern Clay County in north central West Virginia...
Central Nicholas County in southeastern West Virginia...
* Until 1000 AM EST.
* At 623 AM EST, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 2.5 inches of
rain have fallen. Additional rainfall amounts of 0.5 to 1 inch are
possible in the warned area. There were several reports of flooded
roads throughout much of the warned area.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Summersville, Clay, Glen, Craigsville, Muddlety, Widen, Bickmore,
Indore and Calvin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3849 8082 3850 8068 3849 8067 3841 8066
3828 8064 3829 8124 3829 8125 3844 8129
FLASH FLOOD...RADAR INDICATED
$$
TRMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Feb 6, 3:23 AM EST, 30 minutes earlier.
Area forecast discussion, Feb 6, 3:23 AM EST, 30 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
323 AM EST Thu Feb 6 2025
.SYNOPSIS...
Potent, moisture-laden low pressure systems will impact the
area through Thursday, this weekend, and early to mid next
week, each with heavy rain, and mixed wintry precipitation.
&&
.NEAR TERM /THROUGH FRIDAY/...
As of 155 AM Thursday...
A very sharp temperature inversion was noted early this morning,
with SE Ohio and portions of northern WV hovering at or just below
freezing at the surface and an elevated warm layer, providing us
with a setup for continued freezing rain into the early morning
hours Thursday. Winter Weather Advisories are currently in place in
these areas to account for the ongoing risk of accumulating ice
(primarily on elevated surfaces) into early this morning before a
transition to all rain is expected over the next couple hours.
The Ice Storm Warning and adjacent Winter Weather Advisory also
continues across the NE WV mountains until early this morning where
southeasterly surface flow has trapped cold air against the
mountains and in the adjacent higher terrain. Ongoing warm air
advection should erode any risk for continued ice accumulation
likely by 12Z this morning. Regardless, ice accumulations will
likely result in hazardous travel, downed trees, and power outages
through the early morning hours.
Elsewhere, elevated instability in response to a plume of theta-e
advection has situated itself across western and southern portions
of the forecast area and has generated modest MLCAPE around 500-1000
J/kg, mid-level lapse rates across southwest portions of our
area remain rather modest at around 6-6.5 C/km as well. Warm air
advection will continue to infiltrate further into the area as
the warm frontal boundary pushes northeastward this morning,
with some surface based convection possible as well across far
southwestern portions of our area, supporting at least a risk
for damaging winds.
SPC has placed us under a MRGL risk for severe thunderstorms
overnight into early Thursday for this area with a primary threat of
damaging winds, with large hail and a non-zero tornado threat given
strong shear present and ESRH in excess of 200 m2/s2. Short term
CAMs show an increase in convective coverage expected over the next
couple of hours just to our west which will congeal some into a
broken ne-sw oriented line before traversing portions of our area
Thursday morning, with the best chance for strong storms here likely
being around or just after daybreak.
With these widespread showers/storms, heavy rain is also likely to
continue which could lead to flooding concerns overnight into early
afternoon Thursday, much of the area is highlighted by WPC for a
MRGL risk for excessive rainfall today. Over an inch of rain has
fallen across much of the western portions of our area where soils
are already saturated from previous rainfall and continued
precipitation overnight will only exacerbate the risk for flooding.
There is a Flood Watch in effect for much of our area until this
afternoon to account for this risk, with an additional inch or more
of rain expected on top of what has fallen.
Chances for precipitation will diminish from west to east by early
afternoon Thursday after the cold front pushes through the area.
Expecting dry conditions for most of the area Thursday night with
some patchy light rain/drizzle possible across the mountains.
&&
.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
As of 322 AM Thursday...
After a brief break for much of Friday, another potent low will move
into the area over the weekend, providing another soaking rain to
the area, and creating the potential for another round of hydro
issues. As with previous system, precipitation could start off as a
wintry mix across parts of the north, but is overall looking to be
relatively short lived, before changing over to rain area wide as
southerly flow increases. Low pressure will continue to move
northeast of the area on Saturday night into Sunday, with rain
continuing across the area. Frontal boundary associated with the low
will push east through the area early Sunday, with colder, or
perhaps even falling temperatures during the day Sunday, and a
change over to a brief period of wintry precipitation possible,
mainly across the higher terrain, before moisture exits the area.
Winds will be on the increase Saturday night into Sunday in the CAA
regime, which could lead to downed trees in the saturated
conditions.
&&
.LONG TERM /MONDAY THROUGH WEDNESDAY/...
As of 322 AM Thursday...
After another brief break across much of the area during the day
Sunday into Monday, before additional disturbances form across the
southern plains and, move northeast into the area, advecting high
moisture content air into the area. At this point, there is much
uncertainty regarding this period, but periods of wintry weather,
along with periods of all rain are looking to be possible, perhaps
even at least light accumulations are possible even across parts of
the lowlands at times, but it will be a constant battle between cold
overnight lows, and daytime highs above freezing. This will be
another period of heightened hydro concerns.
&&
.AVIATION /09Z THURSDAY THROUGH MONDAY/...
As of 1225 AM Thursday...
Rain with embedded thunderstorms and patchy areas of freezing
rain have overspread the entire area tonight. Most sites are at
least MVFR with our Ohio River sites, PKB and HTS down to LIFR
ceilings. Expecting at least everywhere to dip into MVFR/IFR
ceilings and visbys overnight tonight into the early morning
hours tomorrow.
Some breaks in the clouds will likely start to become apparent
late in the period where locations will likely drift in and out
of MVFR at times after the frontal passage. MVFR/IFR may persist
well into Thursday across the mountains at BKW and EKN.
LLWS will likely be present as well with strong southwest winds
at around 40kts at 2kft for the next few hours before winds
begin to mix down to the surface overnight into early Thursday.
There could also be instances of strong winds with some of the
thunderstorms overnight and early Thursday morning, which should
diminish before the afternoon Thursday.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z FRIDAY...
FORECAST CONFIDENCE: Medium.
ALTERNATE SCENARIOS: Timing of IFR/LIFR ceilings/visibility
could differ from the forecast based on precipitation coverage
and intensity.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE THU 02/06/25
UTC 1HRLY 08 09 10 11 12 13 14 15 16 17 18 19
EST 1HRLY 03 04 05 06 07 08 09 10 11 12 13 14
CRW CONSISTENCY H H H L L H H H H H H H
HTS CONSISTENCY M M H H H M H H M M H H
BKW CONSISTENCY M H H H H H H H M H H H
EKN CONSISTENCY H H M H M L H M H M H H
PKB CONSISTENCY M L M H H H H H H M H H
CKB CONSISTENCY H M M L M H H H H H M H
AFTER 06Z FRIDAY...
IFR conditions possible Saturday into Saturday night with heavy
precipitation.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch until 1 PM EST this afternoon for WVZ005>008-
013>020-024>034-039-040-515>526.
Winter Weather Advisory until 5 AM EST early this morning for
WVZ009>011-017-019-020.
Ice Storm Warning until 7 AM EST this morning for WVZ523-524.
Winter Weather Advisory until 7 AM EST this morning for WVZ526.
OH...Flood Watch until 1 PM EST this afternoon for OHZ086-087.
Winter Weather Advisory until 5 AM EST early this morning for
OHZ066-067-075-076-084-085.
KY...Flood Watch until 1 PM EST this afternoon for KYZ101>103-105.
VA...Flood Watch until 1 PM EST this afternoon for VAZ003-004.
&&
SYNOPSIS...28/SL
NEAR TERM...28
SHORT TERM...SL
LONG TERM...SL
AVIATION...28Hazardous weather outlook, Feb 6, 12:17 AM EST, 3 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 1217 AM EST Thu Feb 6 2025 KYZ101>103-105-OHZ086-087-VAZ003-004-WVZ005>008-013>016-018-024>034- 039-040-515>522-525-061100- Greenup-Carter-Boyd-Lawrence KY-Gallia-Lawrence OH-Dickenson- Buchanan-Wayne-Cabell-Mason-Jackson WV-Lincoln-Putnam-Kanawha-Roane- Calhoun-Mingo-Logan-Boone-Clay-Braxton-Gilmer-Lewis-Harrison-Taylor- McDowell-Wyoming-Upshur-Barbour-Northwest Raleigh-Southeast Raleigh- Northwest Fayette-Southeast Fayette-Northwest Nicholas- Southeast Nicholas-Northwest Webster-Southeast Webster- Northwest Randolph- 1217 AM EST Thu Feb 6 2025 ...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... This Hazardous Weather Outlook is for northeast Kentucky, portions of southeast Ohio, southwest Virginia and much of West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Another soaking rain is expected this weekend. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ017-019-020-061100- Wirt-Ritchie-Doddridge- 1217 AM EST Thu Feb 6 2025 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 AM EST THURSDAY... ...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... This Hazardous Weather Outlook is for portions of northern West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Another soaking rain is expected this weekend. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. OHZ066-067-075-084-061100- Perry-Morgan-Athens-Vinton- 1217 AM EST Thu Feb 6 2025 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 AM EST THURSDAY... This Hazardous Weather Outlook is for portions of southeast Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Rain and freezing rain will change to all rain through early Thursday morning, and be heavy at times. The area will be susceptible to flooding given saturated soils, and somewhat elevated river levels. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A soaking rain continues through Thursday morning, and then even another soaking rain is expected this weekend. The area will be susceptible to flooding given saturated soils, and somewhat elevated river levels. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. OHZ076-085-WVZ009>011-061100- Washington-Meigs-Wood-Pleasants-Tyler- 1217 AM EST Thu Feb 6 2025 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 2 AM EST THURSDAY... This Hazardous Weather Outlook is for portions of southeast Ohio and northern West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Rain and freezing rain will change to all rain through early Thursday morning, and be heavy at times. The area will be susceptible to flooding given saturated soils, and somewhat elevated river levels. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A soaking rain continues through Thursday morning, and then even another soaking rain is expected this weekend. The area will be susceptible to flooding given saturated soils, and somewhat elevated river levels. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. OHZ083-061100- Jackson OH- 1217 AM EST Thu Feb 6 2025 This Hazardous Weather Outlook is for portions of southeast Ohio. .DAY ONE...Tonight. Rain overnight be heavy at times. The area will be susceptible to flooding given saturated soils, and somewhat elevated river levels. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A soaking rain continues through Thursday morning, and then even another soaking rain is expected this weekend. The area will be susceptible to flooding given saturated soils, and somewhat elevated river levels. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ523-524-061100- Northwest Pocahontas-Southeast Pocahontas- 1217 AM EST Thu Feb 6 2025 ...ICE STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... ...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... This Hazardous Weather Outlook is for portions of northeast West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Ice Storm Warning. Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Another soaking rain is expected this weekend. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ526-061100- Southeast Randolph- 1217 AM EST Thu Feb 6 2025 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THURSDAY... ...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY AFTERNOON... This Hazardous Weather Outlook is for portions of northeast West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Flood Watch. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Another soaking rain is expected this weekend. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. TRM
In the hours before
Local storm report, Feb 6, 3:18 AM EST, 35 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
318 AM EST Thu Feb 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0242 AM Flood 2 N Nitro 38.44N 81.83W
02/06/2025 Putnam WV 911 Call Center
There was a report of standing water on the
roadway. near the 46-mile marker of I64
eastbound at Nitro.
&&Local storm report, Feb 6, 3:24 AM EST, 29 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
324 AM EST Thu Feb 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 AM Snow/Ice Dmg Washington 39.25N 81.68W
02/06/2025 Wood WV 911 Call Center
Power lines down across the road at Dupont
Rd. and Ivan St.
&&Local storm report, Feb 6, 3:34 AM EST, 19 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
334 AM EST Thu Feb 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM Flash Flood 3 NNW Beech Fork State 38.34N 82.43W
02/06/2025 Wayne WV 911 Call Center
Water rising around homes along Right Fork
Camp Creek Rd. Water rescues are underway.
&&Local storm report, Feb 6, 3:36 AM EST, 17 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
336 AM EST Thu Feb 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0218 AM Snow/Ice Dmg 7 E North Hills 39.30N 81.39W
02/06/2025 Wood WV 911 Call Center
Tree down across Deer Walk Highway near
Ralston Hill Rd south of Waverly.
&&Local storm report, Feb 6, 3:50 AM EST, 3 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
350 AM EST Thu Feb 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 AM Flash Flood ROUTE 152 & CAMP RD 38.34N 82.45W
02/06/2025 Wayne WV 911 Call Center
Water over roadway at Lavalette Water
Office. Mudslide in the area as well.
&&Local storm report, Feb 6, 3:51 AM EST, 2 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
351 AM EST Thu Feb 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 AM Flash Flood 3 NW Beech Fork State P 38.33N 82.45W
02/06/2025 Wayne WV 911 Call Center
Water in roadway with debris. Cross Streets
Hazelett Court and Paddy Hollow Road.
&&The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 2:14 AM EST | Areal Flood Warning | RLX | Cabell, Kanawha, Lincoln, Mason, Putnam, Wayne | 35 hr |
| Feb 6, 2:34 AM EST | Special Weather Statement | RLX | Cabell | 26 min |
| Feb 6, 2:48 AM EST | Flash Flood Warning | RLX | Cabell, Lincoln, Wayne | 6 hr |
| Feb 6, 3:05 AM EST | Flash Flood Warning | RLX | Kanawha, Lincoln, Putnam | 6 hr |
| Feb 6, 3:54 AM EST | Special Weather Statement | RLX | Lincoln | 51 min |
| Feb 6, 4:08 AM EST | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Lincoln, Raleigh | 37 min |
| Feb 6, 4:38 AM EST | Special Weather Statement | RLX | Boone, Logan, Mingo | 52 min |
| Feb 6, 5:30 AM EST | Flash Flood Warning | RLX | Cabell | 3 hr |
| Feb 6, 5:40 AM EST | Special Weather Statement | RLX | McDowell, Raleigh, Wyoming | 50 min |
| Feb 6, 5:44 AM EST | Areal Flood Warning | RLX | Kanawha | 10 hr |
| Feb 6, 7:13 AM EST | Special Weather Statement | RLX | Boone, Cabell, Kanawha, Lincoln, Putnam, Wayne | 47 min |
| Feb 6, 7:21 AM EST | Areal Flood Warning | RLX | Randolph | 20 hr |
| Feb 6, 7:30 AM EST | Areal Flood Warning | RLX | Cabell, Calhoun, Jackson, Kanawha, Mason, Putnam and 2 more | 23 hr |
| Feb 6, 7:34 AM EST | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Lincoln | 26 min |
| Feb 6, 7:41 AM EST | Areal Flood Warning | RLX | Calhoun, Jackson, Mason, Ritchie, Wirt, Wood | 14 hr |
| Feb 6, 7:45 AM EST | Areal Flood Warning | RLX | Boone, Kanawha, Lincoln, Logan, Mingo, Wayne | 24 hr |
| Feb 6, 7:49 AM EST | Areal Flood Warning | RLX | Braxton, Calhoun, Clay, Gilmer, Kanawha, Nicholas and 2 more | 12 hr |
| Feb 6, 7:51 AM EST | Areal Flood Warning | RLX | Braxton, Calhoun, Doddridge, Gilmer, Harrison, Lewis and 4 more | 12 hr |
| Feb 6, 7:58 AM EST | Severe Thunderstorm Warning | RLX | Boone, Lincoln, Logan, Wayne | 32 min |
| Feb 6, 8:04 AM EST | Severe Thunderstorm Warning | RLX | Clay, Fayette, Kanawha, Nicholas | 26 min |
| Feb 6, 8:16 AM EST | Severe Thunderstorm Warning | RLX | Lincoln, Logan, Mingo, Wayne | 29 min |
| Feb 6, 8:25 AM EST | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Raleigh | 35 min |
| Feb 6, 8:29 AM EST | Tornado Warning | RLX | Boone, Lincoln, Logan, Mingo | 31 min |
| Feb 6, 9:07 AM EST | Areal Flood Warning | RLX | Barbour, Harrison, Randolph, Upshur | 12 hr |
| Feb 6, 9:44 AM EST | Special Weather Statement | RLX | Mingo | 31 min |
| Feb 6, 10:00 AM EST | Areal Flood Warning | RLX | Clay, Kanawha, Nicholas | 6 hr |
| Feb 6, 10:00 AM EST | River Flood Warning | RLX | Upshur | 21 hr |
| Feb 6, 10:04 AM EST | Areal Flood Warning | RLX | Kanawha, Lincoln, Putnam | 12 hr |
| Feb 6, 10:07 AM EST | Areal Flood Warning | RLX | Nicholas, Pocahontas, Randolph, Webster | 12 hr |
| Feb 6, 10:15 AM EST | Areal Flood Warning | RLX | Boone, Fayette, Kanawha, Logan, McDowell, Mingo and 5 more | 9 hr |
| Feb 6, 10:50 AM EST | River Flood Warning | RLX | Barbour | 36 hr |
| Feb 6, 10:54 AM EST | River Flood Warning | RLX | Barbour | 28 hr |
| Feb 6, 11:36 AM EST | Areal Flood Warning | RLX | Wood | 6 hr |
| Feb 6, 12:27 PM EST | River Flood Warning | RLX | Gilmer | 16 hr |
| Feb 6, 1:05 PM EST | River Flood Warning | RLX | Clay, Kanawha | 7 hr |
| Feb 6, 1:09 PM EST | River Flood Warning | RLX | Nicholas, Webster | 7 hr |
| Feb 6, 1:13 PM EST | River Flood Warning | RLX | Kanawha | 15 hr |
| Feb 6, 1:34 PM EST | River Flood Warning | RLX | Pocahontas | 18 hr |
| Feb 6, 1:42 PM EST | Flood Watch | RLX | McDowell | 12 hr |
| Feb 6, 4:50 PM EST | Areal Flood Warning | RLX | Tyler | 6 hr |
| Feb 6, 6:53 PM EST | River Flood Warning | RLX | Barbour, Randolph | 12 hr |
Nearby
Flash Flood Warnings in West Virginia, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.